# SDR SWIA202054351

- Difficulty date: October 18, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 33,672 hours, 33,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9.00 FLOORBEAM CAP IS CORRODED AROUND MOST NUTPLATES ON THE INBOARD SIDE OF BEAM BETWEEN FS 409.00+128 TO FS 559.00.  C-CHECK RO 11/24/2020.  REPAIRED RBL 9 FLOORBEAM CAP, IAW REO.  FORM 337 AND MAJOR REPAIR TASK CARD COMPLETED AND ATTACHED.  WEIGHT CHANGE 2.29 LBS.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
